# SDR P5CA9500815

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INBOARD CORE COWL FORWARD LOCK LATCH CUTOUT ANGLE CRACKED.  INSTALLED NEW DOUBLER AND ANGLE IAW SRM 51-30-02.
